# SDR CALA2025031902953

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 241BF DENTED, DELAM AND CRUSHED ON EDGE.    RECEIVED NEW FLOOR PANEL 241BF 144A5810-37 P.O NO.1113733.1 APPLICABLE TO AIRCRAFT PER B737-800 AIPC 53-21-00 PREFORMED FIT CHECK IAW B737-800 AMM 53-21-00-400-801 STEPS 3.F.(7)(8)
